# SDR SWIA200312233

- Difficulty date: August 4, 2003
- Submitted: August 8, 2003
- Operation: Air carrier
- Aircraft: N411SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7067
- Aircraft time: 22,501 hours, 19,375 cycles
- System (JASC): 2760 · Drag Control System
- Part: Ecu
- Part number: 4916406
- Part serial: 01512
- Condition: Malfunctioned
- Location: Spoiler
- Part time: 3,826 hours, 2,867 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

INFLIGHT SLIGHT ROLLING MOTION (UNCOMMANDED) LEFT ACCOMPANIED BY FLIGHT SPOILERS FAULT STATUS MESSAGE.  LEFT INBD GRND SPOILER BOXED IN WHITE.  REMOVED AND REPLACED NR 2 SECU IAW CRJ MM 27-61-00 & 21-61-05.  OPS CHECK GOOD.
